# SDR 2DYA2018082069001

- Difficulty date: June 9, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 56,904 hours, 34,127 cycles
- Engine: Rroyce RB211524*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Reads High
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT 200 FT, THE LEFT ENGINE RAPIDLY REACHED 883 C,  RED,  EGT,  THE ENGINE WAS REMOVED AND REPLACED.
